# SDR YENA2025110701091

- Difficulty date: November 5, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N968JT
- Make and model: Airbus A321-231
- Aircraft serial: 07305
- Aircraft time: 39,583 hours, 7,789 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#2801, FLL-LAX. (AN EMERGENCY WAS DECLARED) "CABIN  PPRESS SYS  1  & 2  FAULT  36000' .78 ECAM  &  QRH  ACCOMPLISHED; REF L/P 'S  4441610 R/R OUTFLOW VALVE,4441611-4441612-AND 4441613 PERFORMED CPC1+2 BITE AND TEST OPS CHECK OUTFLOW VALVE AND SAFETY VALVE AND PRESSURIZATION CHECK. ALL CHECK OK."
